Jump to content
Important Survey - Please Participate ×

valium taper-trying to get approval to post


[bo...]

Recommended Posts

I have posted previously, however the site has indicated that my password is invalid and I need to begin the registration process over again.  So here is my story... I had surgical complications and was given ativan in hospital and then a two week prescription at 1 mg.  When I stopped the prescription, I had withdrawals and had no idea what was happening.  Dr. gave me another prescription for Ativan 1 mg than I continued for 3 more weeks, so a total of 5 weeks.  Stopped the ativan and again massive withdrawals.  My primary care doc said I was experiencing trauma from the surgical complications and gave me 05 mg xanax.  Took for 4 weeks, the last two filled with tolerance and inter-dose withdrawal symptoms.  Finally, after 9 weeks of benzo use I realized that the benzo was the problem and quit cold turkey in disgust.  Wound up in the E.R. four days later.  Given Valium, found the ashton manual, found a supportive psychiatrist for a slow taper and am at 5.5mgs.  Still have moderate withdrawal symptoms, and the depression that comes with valium is awful.  Doc gave me liquid to begin to taper from when I am ready.  Wondering if anyone has tapered with liquid valium and if the concentration of the med is similar to the oral tablet form.  Nervous to make any changes.  I currently take 2.25 mg at 10 am and 3.25 mg at 10 pm.  Was tapering 05. mg every ten days, finally caught up with me and I am now going to try .25mg every seven days.  Any feed back would be much appreciated.  Kind regards to all who can offer support and suggestion.
Link to comment
Share on other sites

Hi boagie, Welcome to BenzoBuddies!

 

I see you registered in July, we'd asked you a follow up question, but you never came back to answer it, so you didn't get approved.  We're glad you've decided to join us, I see you've made some progress in your taper since then, that's good.

 

Hopefully you'll get some feedback about the liquid Valium, but if you don't on your introductory thread, go ahead and start another one on the taper board.  I'm sorry for all you've been through, hopefully you can put this nightmare behind you soon.

 

Pam

Link to comment
Share on other sites

Hello Boagie and welcoming you to BB! Congrats on getting your taper started. I am sorry that these drugs have given you such a hard time, I know how frustrating it is. Hang in there and I hope you feel much better very soon.
Link to comment
Share on other sites

×
×
  • Create New...